A nagykanizsai matematikai konferencia ürügyén

Schiller, István: A nagykanizsai matematikai konferencia ürügyén. Iskolakultúra, (1) 5. pp. 46-47. (1991)

[img]
Preview
Cikk, tanulmány, mű
iskolakultura_1991_005_046-047.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Iskolakultúra
Volume: 1
Number: 5
ISSN: 1215-5233
Date: 1991
Page Range: pp. 46-47
Uncontrolled Keywords: Matematika - konferencia - beszámoló
Date Deposited: 2018. Jul. 31. 10:18
Last Modified: 2019. Nov. 06. 14:13
URI: http://misc.bibl.u-szeged.hu/id/eprint/43016

Actions (login required)

View Item View Item